Journal of Jiangsu University(Natural Science Eidtion)
Home   |   About Journal   |   Editorial Board   |   Subscriptions   |   Instruction   |   Contacts Us   |   中文
Journal of JIangsu University(Natural Science Eidt  2012, Vol. 33 Issue (4): 491-496    DOI: 10.3969/j.issn.1671-7775.2012.04.023
Article Current Issue| Next Issue| Archive| Adv Search |
Fuzzy impulsive control of nonlinear systems based on Type-2 T-S
1.Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China; 2.Department of Mathematics, East China Normal University, Shanghai 200241, China; 3.Nantong Shipping College, Nantong, Jiangsu 226010, China

Copyright © 2011 Journal of Jiangsu University(Natural Science Eidtion)
Support by Beijing Magtech Co.Ltd   E-mail:support@magtech.com.cn